Nonlinear Corner-cutting

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)131-137
    Journal Series in Approximations and Decompositions
    Volume4
    Publication statusPublished - 1994

    Cite this

    @article{a0386e95514a47a2b48983cd9cab4c45,
    title = "Nonlinear Corner-cutting",
    author = "Lyle Noakes",
    year = "1994",
    language = "English",
    volume = "4",
    pages = "131--137",
    journal = "Series in Approximations and Decompositions",

    }

    Nonlinear Corner-cutting. / Noakes, Lyle.

    In: Series in Approximations and Decompositions, Vol. 4, 1994, p. 131-137.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Nonlinear Corner-cutting

    AU - Noakes, Lyle

    PY - 1994

    Y1 - 1994

    M3 - Article

    VL - 4

    SP - 131

    EP - 137

    JO - Series in Approximations and Decompositions

    JF - Series in Approximations and Decompositions

    ER -